Alert archive / California / Freeze Warnings in 2006
Freeze Warning 2, NWS San Diego, CA
NWS San Diego, CA issued this freeze warning at Nov 30, 2006, 1:44 PM PST for San Bernardino County, California. It took effect at Dec 1, 2006, 1:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2006, 1:44 PM PST (21:44 UTC)
- In effect from
- Dec 1, 2006, 1:00 AM PST
- Expired
- Dec 1, 2006, 8:00 AM PST
- In force
- 7 hr
- Issued by
- NWS San Diego, CA
County San Bernardino County, CA
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 9.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2873 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 302145 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 144 PM PST THU NOV 30 2006 CAZ048-010200- /O.CAN.KSGX.HW.W.0007.000000T0000Z-061201T0200Z/ /O.UPG.KSGX.FZ.A.0001.061201T0900Z-061201T1600Z/ /O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 144 PM PST THU NOV 30 2006 ...HIGH WIND WARNING IS CANCELLED... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELED. WINDS WILL CONTINUE TO SUBSIDE THROUGH THE EVENING. CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 29 AND 33...AND WIDESPREAD FROST IS POSSIBLE. TEMPERATURE SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ042-010200- /O.CAN.KSGX.HW.W.0007.000000T0000Z-061201T0200Z/ /O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/ ORANGE COUNTY COASTAL AREAS- 144 PM PST THU NOV 30 2006 ...HIGH WIND WARNING IS CANCELLED... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELED. WINDS WILL CONTINUE TO DECREASE THROUGH THIS EVENING. CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 29 AND 33...AND WIDESPREAD FROST IS POSSIBLE. TEMPERATURE SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ055>058-302245- /O.CAN.KSGX.HW.W.0007.000000T0000Z-061201T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 144 PM PST THU NOV 30 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELED THE HIGH WIND WARNING. THE WINDS WILL CONTINUE TO SUBSIDE THROUGH THE EVENING HOURS. $$ CAZ050-010200- /O.CAN.KSGX.WI.Y.0030.000000T0000Z-061201T0200Z/ /O.UPG.KSGX.FZ.A.0001.061201T0900Z-061201T1600Z/ /O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/ SAN DIEGO COUNTY VALLEYS- 144 PM PST THU NOV 30 2006 ...WIND ADVISORY IS CANCELLED... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. THE WIND ADVISORY HAS BEEN CANCELED. WINDS WILL CONTINUE TO SUBSIDE THROUGH THIS EVENING. CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 29 AND 33...AND WIDESPREAD FROST IS POSSIBLE. TEMPERATURE SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ060-010200- /O.UPG.KSGX.FZ.A.0001.061201T0800Z-061201T1600Z/ /O.NEW.KSGX.FZ.W.0002.061201T0900Z-061201T1600Z/ APPLE AND LUCERNE VALLEYS- 144 PM PST THU NOV 30 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. ANOTHER NIGHT OF SUB-FREEZING TEMPERATURES IS LIKELY TONIGHT WITH LOWS FALLING INTO THE MIDDLE 20S. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ061-062-010200- /O.UPG.KSGX.FZ.A.0001.061201T0900Z-061201T1600Z/ /O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 144 PM PST THU NOV 30 2006 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 28 AND 33...AND WIDESPREAD FROST IS POSSIBLE. $$ CAZ043-010200- /O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/ SAN DIEGO COUNTY COASTAL AREAS- 144 PM PST THU NOV 30 2006 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 28 AND 33...AND WIDESPREAD FROST IS POSSIBLE. TEMPERATURE SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MOEDE
3 follow-up statements
000 WWUS76 KSGX 010047 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 447 PM PST THU NOV 30 2006 CAZ060-011200- /O.CON.KSGX.FZ.W.0002.061201T0900Z-061201T1600Z/ APPLE AND LUCERNE VALLEYS- 447 PM PST THU NOV 30 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. ANOTHER NIGHT OF SUB-FREEZING TEMPERATURES IS LIKELY TONIGHT WITH LOWS FALLING INTO THE MIDDLE 20S. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ042-043-048-050-061-062-011200- /O.CON.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 447 PM PST THU NOV 30 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW TEMPERATURES IN AREAS SHELTERED FROM THE WIND WILL FALL TO BETWEEN 28 AND 33...AND WIDESPREAD FROST IS POSSIBLE. $$
000 WWUS76 KSGX 011121 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 321 AM PST FRI DEC 1 2006 CAZ060-011600- /O.CON.KSGX.FZ.W.0002.000000T0000Z-061201T1600Z/ APPLE AND LUCERNE VALLEYS- 321 AM PST FRI DEC 1 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. TEMPERATURES HAVE BEEN BELOW FREEZING SINCE 830 PM LAST NIGHT...AND AT ELEVATIONS BELOW 3000 FEET...TEMPERATURES HAVE BEEN IN THE 20S SINCE MIDNIGHT. TEMPERATURES WILL LIKELY FALL ANOTHER 3 TO 5 DEGREES UNTIL JUST AFTER SUNRISE. LOWEST TEMPERATURES ARE EXPECTED TO RANGE FROM 19 IN THE DRY LAKES TO AROUND 30 ALONG THE FOOTHILLS. TEMPERATURES WILL WARM ABOVE FREEZING BETWEEN 730 AND 800 AM THIS MORNING. $$ CAZ042-043-048-050-061-062-011600- /O.CON.KSGX.FR.Y.0006.000000T0000Z-061201T1600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 321 AM PST FRI DEC 1 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. CLEAR SKIES AND LIGHTER WINDS ALLOWED TEMPERATURES TO FALL 5 TO 15 DEGREES LOWER THAN THE PREVIOUS NIGHT. SINCE 2 AM THE LOWER INLAND VALLEYS AND COASTAL LOCATIONS NEAR RIVER VALLEYS HAVE BEEN AT OR BELOW FREEZING. IN THE COACHELLA VALLEY AND THE SAN DIEGO COUNTY DESERTS...NORTH WINDS AROUND 5 MPH HAVE KEPT THE TEMPERATURE FROM FALLING MUCH BELOW 30 DEGREES SO FAR. HOWEVER IF THESE WINDS DROP OFF TO CALM...THEN THE TEMPERATURES COULD FALL ANOTHER 7 TO 10 DEGREES UNTIL SHORTLY AFTER SUNRISE. TEMPERATURES COULD FALL TO THE LOW 20S IN THE SOUTHERN END OF THE COACHELLA VALLEY AND THE DRY WASHES IN EASTERN SAN DIEGO COUNTY NEAR THE SALTON SEA BY THEN. TEMPERATURES WILL RAPIDLY RISE AFTER 700 AM AND BE ABOVE FREEZING BY 800 AM. $$ BALFOUR
000 WWUS76 KSGX 011600 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 800 AM PST FRI DEC 1 2006 CAZ060-011700- /O.EXP.KSGX.FZ.W.0002.000000T0000Z-061201T1600Z/ APPLE AND LUCERNE VALLEYS- 800 AM PST FRI DEC 1 2006 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ CAZ042-043-048-050-061-062-011700- /O.EXP.KSGX.FR.Y.0006.000000T0000Z-061201T1600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 800 AM PST FRI DEC 1 2006 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this freeze warning went out at Nov 30, 9:25 AM PST, 4 hours 19 minutes earlier.
Area forecast discussion, Nov 30, 9:25 AM PST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 925 AM PST THU NOV 30 2006 .SYNOPSIS...COLD DRY OFFSHORE FLOW WILL CONTINUE TODAY WITH STRONG GUSTY WINDS THROUGH THE MOUNTAIN CANYONS AND PASSES. THE WINDS WILL DECREASE SLIGHTLY THIS AFTERNOON. TONIGHT WILL BE ANOTHER COLD NIGHT WITH FREEZING TEMPERATURES LIKELY IN THE VALLEYS AND SOME DESERT AREAS. OFFSHORE FLOW WILL PREVAIL INTO EARLY NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. THE SANTA ANA WINDS CONTINUE THIS MORNING...BUT THEY ARE NOT AS STRONG AS THEY WERE LAST NIGHT. THE 1045 MB HIGH OVER UTAH THIS MORNING WEAKENS TO 1036 MB AT 00Z THIS EVENING...AND THE WINDS WILL CONTINUE TO DECREASE WITH EBBING THERMAL SUPPORT AND DECREASING WINDS ALOFT. GIVEN THESE TRENDS...THE HIGH WIND WARNING WILL LIKELY BE CANCELLED THIS AFTERNOON. THE OTHER WEATHER CONCERN IS THE FREEZING COLD TEMPERATURES. MORNING LOWS FELL BELOW FREEZING AT OCEANSIDE TODAY. THE HIGH DESERTS SAW TEMPERATURES FALL INTO THE TEENS AND 20S...AND EVEN THERMAL IN THE COACHELLA VALLEY REACHED INTO THE UPPER 20S. BORREGO SPRINGS FELL TO 32 DEGREES. DEWPOINTS ARE EXCEPTIONALLY LOW THIS MORNING WITH SEVERAL STATIONS BELOW ZERO IN ORANGE COUNTY. WITH LIGHTER WINDS AND VERY LOW MOISTURE CONTENT...TONIGHT WILL BE ANOTHER VERY COLD NIGHT WITH RAPID COOLING AFTER SUNSET. THIS DESPITE THAT FACT THAT WE WILL BE UNDER WEAK WAA LATE TONIGHT. THE FREEZE WATCHES CURRENTLY IN EFFECT FOR THE DESERTS AND INLAND VALLEYS WILL LIKELY BE UPGRADED TO WARNINGS. ON FRIDAY THE BOUNDARY LAYER TEMPS INCREASE FROM 8C TO 16C AND TEMPS WILL INCREASE QUICKLY AFTER SUNUP. EXPECT HIGHS TOMORROW TO BE FROM 10 TO 15 DEGREES HIGHER THAN TODAY INLAND FROM THE COAST. FRIDAY NIGHT...SURFACE HIGH PRESSURE REBUILDS OVER THE GREAT BASIN BRINGING A REINFORCING SHOT OF OFFSHORE WINDS SATURDAY AND SUNDAY. THE SUPPORT WONT BE AS STRONG AS WITH THE CURRENT SYSTEM...BUT STRONG ENOUGH THAT WIND ADVISORIES MAY BE NEEDED. WITH CONTINUING LOW HUMIDITIES AND PERIODIC OFFSHORE WINDS...RED FLAG WARNING WILL CONTINUE AS CURRENTLY ADVERTISED. NO CHANGES TO THE LONG RANGE DISCUSSION... .LONG RANGE...AIR MASS WILL CONTINUE EXTREMELY DRY SUNDAY AND MONDAY WITH PREVAILING OFFSHORE FLOW. TUESDAY SHOULD BE A TRANSITION DAY TO ONSHORE FLOW. CLIMATOLOGY WOULD SUPPORT DENSE FOG NEAR THE COAST THEN...ANALOGOUS TO WHAT OCCURRED JUST BEFORE THANKSGIVING. WEDNESDAY THROUGH NEXT THURSDAY...MARINE LAYER SHOULD BECOME DEEPER AND BETTER ESTABLISHED...HELPING SET THE STAGE FOR CHANCE OF PRECIPITATION NEXT FRIDAY...DECEMBER 8. && .AVIATION... OFFSHORE FLOW WILL CONTINUE TO BRING VFR CONDITIONS TO MOST AREAS WITH A MOSTLY CLEAR SKY WITH UNRESTRICTED VISIBILITIES THROUGH FRIDAY. GUSTY NORTHEAST WINDS WILL DIMINISH THROUGH THE DAY BUT WILL BE ACCOMPANIED BY MODERATE TO STRONG UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR. THE GUSTY WINDS MAY ALSO PRODUCE AREAS OF BLOWING DUST WITH ASSOCIATED VISIBILITY RESTRICTIONS THROUGH THIS AFTERNOON. THERE ARE SOME INDICATIONS THE MARINE LAYER MAY BEGIN TO RECOVER FRIDAY NIGHT INTO SATURDAY MORNING WHICH MAY RESULT IN PERIODS OF DENSE FOG WITH LIFR CONDITIONS WHICH COULD IMPACT SOME OF THE COASTAL AIRPORTS SUCH AS KSAN FRIDAY NIGHT INTO SATURDAY MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING/WIND ADVISORY FOR MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY COASTAL THROUGH 6 PM...SEE LAXNPWSGX. RED FLAG WARNING FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS THROUGH SUNDAY. SEE LAXRFWSGX. FREEZE WATCH FOR THE VALLEYS AND DESERTS TONIGHT. SEE LAXNPWSGX. && PUBLIC...MOEDE AVIATION...HORTON
Hazardous weather outlook, Nov 30, 4:00 AM PST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST THU NOV 30 2006 CAZ042-043-048-050-055-056-057-058-060-061-062-010000- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PST THU NOV 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT. DAMAGING NORTH TO NORTHEAST WINDS ACROSS MOUNTAINS AND THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS ARE STILL LIKELY TODAY. A HIGH WIND WARNING IS IN EFFECT FOR THE MOUNTAINS...INLAND EMPIRE AND ORANGE COUNTY COASTAL AREAS. A WIND ADVISORY IS IN EFFECT FOR THE COACHELLA VALLEY AND SAN DIEGO COUNTY VALLEYS. SEE LAXNPWSGX FOR MORE DETAILS. HUMIDITY HAS DROPPED WELL BELOW 15 PERCENT AND WILL CONTINUE VERY LOW THROUGH TONIGHT. COUPLED WITH THE STRONG WINDS...CRITICAL FIRE WEATHER CONDITIONS ARE PRESENT. A RED FLAG WARNING IS IN EFFECT FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXRFWSGX FOR MORE DETAILS. IN AREAS PROTECTED FROM THE WINDS...FREEZING TEMPERATURES ARE POSSIBLE UNTIL 8 AM THIS MORNING. A FREEZE WARNING IS IN EFFECT FOR THE SAN BERNARDINO COUNTY DESERT AREAS UNTIL 8 AM THIS MORNING. A FROST ADVISORY IS ALSO IN EFFECT FOR THE COACHELLA VALLEY...THE INLAND EMPIRE...THE SAN DIEGO COUNTY INLAND VALLEYS...ORANGE COUNTY...AND THE COASTAL SECTION OF SAN DIEGO COUNTY. WITH LESS WIND EXPECTED TONIGHT...MORE AREAS MAY EXPERIENCE FREEZING TEMPERATURES. A FREEZE WATCH IS CURRENTLY IN EFFECT FOR THE VALLEYS AND THE DESERT AREAS AND MAY BE EXPANDED TO INCLUDE THE COASTAL SECTIONS TONIGHT. SEE LAXNPWSGX DETAILS. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH THURSDAY. OFFSHORE WINDS MAY INCREASE AGAIN LATE FRIDAY NIGHT AND SATURDAY. HOWEVER WIDESPREAD DAMAGING WINDS ARE NOT EXPECTED WITH THIS EVENT. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. TEMPERATURES MAY CONTINUE TO FALL BELOW FREEZING AGAIN FRIDAY NIGHT AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVATIONS OF WIND DAMAGE...AND FROST AND FREEZE DAMAGE . BALFOUR
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 1:44 PM PST | Frost Advisory | SGX | Riverside, San Bernardino, San Diego | 18 hr |
Nearby
Freeze Warnings in California, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.